# SDR SIMA20011082

- Difficulty date: April 18, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3301 - CREW REPORTED SEVERAL FLOOR PROXIMITY EMERGENCY LIGHTS TO BE INOPERATIVE AT SEATS 4A, 7A, 10A AND 12A.  PUT ON MEL AT THIS TIME.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK WAS GOOD IAW SAAB MM 33-15-30.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
